6 doctors weighed in:

Why do people who take drugs for depression get all nasty?

6 doctors weighed in
Dr. Susan Uhrich
Psychiatry
3 doctors agree

In brief: They usually don't

So not sure if the depression has not resolved or if the medicine isn't the right one.
But the person needs to tell their doctor this is happening.

In brief: They usually don't

So not sure if the depression has not resolved or if the medicine isn't the right one.
But the person needs to tell their doctor this is happening.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
1 doctor agrees

In brief: They should not

Drugs for depression do not make people nasty, however some people may be very sensitive tosome medications and get jittery especially when first starting the medication.
If someone becomes nasty after starting a mdecation for depression, have him/her revisit with his/her doctor to make sure this is the right medication for his/her diagnosis.

In brief: They should not

Drugs for depression do not make people nasty, however some people may be very sensitive tosome medications and get jittery especially when first starting the medication.
If someone becomes nasty after starting a mdecation for depression, have him/her revisit with his/her doctor to make sure this is the right medication for his/her diagnosis.
Dr. Bernadette Onuoha
Dr. Bernadette Onuoha
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors